Alert archive / Missouri / River Flood Warnings in 2016

River Flood Warning 122, NWS Kansas City, MO

July 3, 2016Cooper County, Missouri

NWS Kansas City, MO issued this river flood warning at Jul 3, 2016, 9:30 AM CDT for Cooper County, Missouri. It took effect at Jul 3, 2016, 4:49 PM CDT. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Jul 3, 2016, 9:30 AM CDT (14:30 UTC)
In effect from
Jul 3, 2016, 4:49 PM CDT
Expired
Jul 5, 2016, 8:12 AM CDT
In force
39 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

County Cooper County, MO

The radar

The Pleasant Hill radar (KEAX), 109 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lamine River near Otterville (OTTM7). The gauge peaked at 7.10 ft at Jul 3, 2016, 5:00 PM CDT.

actionminormoderate05101507/0307/0407/0507/06
Action stage
10 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06906800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

830 
WGUS43 KEAX 031430
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
930 AM CDT SUN JUL 3 2016
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Lamine River near Otterville affecting Cooper County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-041430-
/O.NEW.KEAX.FL.W.0122.160703T2149Z-160705T1312Z/
/OTTM7.1.ER.160703T2149Z.160704T0600Z.160704T1312Z.NO/
930 AM CDT SUN JUL 3 2016

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Lamine River near Otterville.
* from this afternoon to Tuesday morning.
* At  9:15 AM Sunday the stage was 3.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 17.1 feet by early Monday morning. The 
  river will fall below flood stage by Monday morning.
* At 15.0 feet...Low lying woodlands and fields along the river 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Lamine River
  Otterville      15    3.6   Sun 09 AM   17.1 early Monday morning
     
&&
  
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294

  

$$
1 follow-up statement
612 
WGUS83 KEAX 041003
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
503 AM CDT MON JUL 4 2016
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.

  Lamine River near Otterville affecting Cooper County.

  Wakenda Creek at Carrollton affecting Carroll County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-041033-
/O.CAN.KEAX.FL.W.0123.000000T0000Z-160705T0900Z/
/BLRM7.1.ER.000000T0000Z.160703T2200Z.160703T2247Z.UU/
503 AM CDT MON JUL 4 2016

The Flood Warning is cancelled for
  The Big Creek at Blairstown.
* At  4:00 AM Monday the stage was 17.4 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at  5:47 PM Sunday.
* Forecast...The river will continue to fall to 14.2 feet by Tuesday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   17.4   Mon 04 AM   16.6 this morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC053-041033-
/O.CAN.KEAX.FL.W.0122.000000T0000Z-160705T1312Z/
/OTTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
503 AM CDT MON JUL 4 2016

The Flood Warning is cancelled for
  The Lamine River near Otterville.
* At  4:15 AM Monday the stage was 6.5 feet.
* Flood stage is 15.0 feet.
* Forecast...The river crested below flood stage at 7.1 feet. The 
  river will continue to fall to 2.4 feet by Tuesday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Lamine River
  Otterville      15    6.5   Mon 04 AM    5.1 this morning
     
&&
  
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294

  

$$

MOC033-041033-
/O.CAN.KEAX.FL.W.0114.000000T0000Z-160705T0112Z/
/CAXM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
503 AM CDT MON JUL 4 2016

The Flood Warning is cancelled for
  The Wakenda Creek at Carrollton.
* At  4:00 AM Monday the stage was 14.3 feet.
* Flood stage is 16.0 feet.
* Forecast...The river crested below flood stage at 15.8 feet. The 
  river will continue to fall to 4.0 feet by Tuesday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   14.3   Mon 04 AM   12.6 this morning
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jul 3, 6:17 AM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jul 3, 6:17 AM CDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
617 AM CDT SUN JUL 3 2016

.Discussion...
Issued at 345 AM CDT SUN JUL 3 2016

Short Term (Today through Independence Day):

A heavy rain event is currently unfolding across the area early this
morning. This heavy rain is expected through mid morning as a LLJ
continues to pump moisture into the area. This LLJ is overriding a
stationary front analyzed just south of the CWA this morning. PWATs
are ranging from 1.75"-2.25" this morning allowing for very
efficient storms. Storms have already dumped 3 to 7 inches of rain
in a swath generally mirroring the Missouri River. As such, flash
flooding may be ongoing (not many reports at this hour) and river
flooding is expected. By mid-morning the LLJ will weaken and veer
allowing rain to lighten up however, flooding will continue to be
possible with grounds already saturated and rivers already swollen.
The stationary front will remain near the southern boundary of the
CWA today as a surface low tracks along it. This will continue rain
chances from late this morning into the early afternoon. This
surface low is expected to move east of the area by late afternoon
and hi-res models such as the HRRR and RAP do move the rain out of
the forecast area for any festivities this evening. There is some
concern tonight that another nocturnal LLJ will develop and override
the stationary front and bring another round of storms to the
southern CWA per the GFS. However, the hi-res models analyze the
front further south than the GFS and keep storms south of the area
overnight. Conditions should remain dry for the 4th of July holiday
however, skies will be mostly cloudy until later in the day/evening.
The insolation should keep temperatures below normal with highs in
the upper 70s to lower 80s.

Long Range (Tuesday through Saturday):

Tuesday will bring a return to the heat as weak upper level ridging
builds into the region and WAA gets underway across the area out
ahead a approaching cold front. Highs will be in the upper 80s to
lower 90s with heat index values in the upper 90s to lower 100s.
Tuesday night through Thursday night the pattern will remain
generally unchanged with zonal flow aloft and southerly flow at the
surface out ahead of the stalled cold front across the central
Plains. Highs on Wednesday and Thursday will be in the low to mid
90s with heat indicies in the 100-105 range. Scattered thunderstorms
will also be possible both days as subtle shortwaves in the zonal
flow could spark convection. On Friday, a upper level shortwave
moving through the northern Plains finally forces the cold front
into the area. This feature will provide for the best chance of
organized convection in the extended range on Friday night into
Saturday. Despite the front and potential for storms, temperatures
are still expected to range in the upper 80s to lower 90s as we move
into next weekend.

&&

.Aviation...(For the 12Z TAFS through 12Z Monday Morning)
Issued at 617 AM CDT SUN JUL 3 2016

Lgt shra and IFR cigs will cont thru the morning hours. The lgt shra
will come to an end btn 17Z-19Z however IFR cigs will persist thru
the pd with lgt fog reducing vsbys to 5SM. Fog may become more dense
towards the end of the TAF pd however confidence was too low to
include in the TAF at this time. Winds will be generally out of the
NE btn 5-10kts thru the pd.

&&

.EAX Watches/Warnings/Advisories...
KS...Flash Flood Watch through late tonight for KSZ025-057-060-
     103>105.

MO...Flash Flood Watch through late tonight for MOZ020>025-028>033-
     037>040-043>046-053-054.

&&

Discussion...73
Aviation...73
Hazardous weather outlook, Jul 3, 4:59 AM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
459 AM CDT SUN JUL 3 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
459 AM CDT SUN JUL 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 NUMEROUS RIVER POINTS ARE FLOODED OR FORECAST TO FLOOD.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 SCATTERED THUNDERSTORMS RETURN TO THE AREA LATER THIS WEEK. IT'S TOO
 EARLY TO DETERMINE IF ANY OF THESE WILL BE SEVERE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Jul 3, 3:41 AM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
341 AM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 AM     FLASH FLOOD      3 WSW EXCELSIOR SPRINGS 39.32N 94.28W
07/03/2016                   CLAY               MO   LAW ENFORCEMENT

            BRIDGE ON NE 124TH STREET TO THE EAST OF MOSBY IS NOT
            PASSABLE DUE TO HIGH WATER.

&&

SAW
Local storm report, Jul 3, 3:44 AM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
344 AM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 AM     FLASH FLOOD      5 E LANSING             39.25N 94.81W
07/03/2016                   PLATTE             MO   EMERGENCY MNGR

            45 HIGHWAY AT DRY LAKE ROAD CLOSED DUE TO WATER OVER THE
            ROAD.

&&

SAW
Local storm report, Jul 3, 3:47 AM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
347 AM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     FLOOD            SSE PARKVILLE           39.19N 94.68W
07/03/2016                   PLATTE             MO   EMERGENCY MNGR

            LOW WATER BRIDGE FLOODED AT 6TH AND WEST STREETS IN
            PARKVILLE.

&&

SAW
Local storm report, Jul 3, 4:02 AM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
402 AM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      OAK GROVE               39.01N 94.13W
07/03/2016                   JACKSON            MO   EMERGENCY MNGR

            SEVERAL RURAL ROADS ACROSS EASTERN JACKSON AND WESTERN
            LAFAYETTE COUNTIES ARE FLOODED.

&&

SAW
Local storm report, Jul 3, 9:10 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
910 AM CDT SUN JUL 3 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 SSW NELSON            38.98N 93.04W
07/03/2016  M7.89 INCH       SALINE             MO   COCORAHS

0800 AM     HEAVY RAIN       1 E HIGGINSVILLE        39.07N 93.71W
07/03/2016  M7.26 INCH       LAFAYETTE          MO   CO-OP OBSERVER

0850 AM     HEAVY RAIN       3 ESE LAMINE            38.94N 92.82W
07/03/2016  M6.82 INCH       COOPER             MO   MESONET

            MESONET STATION 3 ESE LAMINE /C8859/.

0800 AM     HEAVY RAIN       1 WNW HIGGINSVILLE      39.08N 93.73W
07/03/2016  M6.72 INCH       LAFAYETTE          MO   COCORAHS

            COCORAHS STATION HIGGINSVILLE /MO-LF-4/.

0700 AM     HEAVY RAIN       4 ESE LAMINE            38.94N 92.81W
07/03/2016  M6.67 INCH       COOPER             MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION BOONVILLE 4SW
            /BNLM7/.

0750 AM     HEAVY RAIN       3 ESE LAMINE            38.94N 92.82W
07/03/2016  M6.55 INCH       COOPER             MO   MESONET

            MESONET STATION 3 ESE LAMINE /C8859/.

0841 AM     HEAVY RAIN       1 NNE BOONVILLE         38.98N 92.74W
07/03/2016  M6.48 INCH       COOPER             MO   MESONET

            MESONET STATION BOONVILLE /E7257/.

0741 AM     HEAVY RAIN       1 NNE BOONVILLE         38.98N 92.74W
07/03/2016  M6.14 INCH       COOPER             MO   MESONET

            MESONET STATION BOONVILLE /E7257/.

0753 AM     HEAVY RAIN       7 S MARSHALL            39.02N 93.20W
07/03/2016  M5.93 INCH       SALINE             MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION BLUE LICK /BLKM7/.

0700 AM     HEAVY RAIN       2 ENE ODESSA            39.01N 93.92W
07/03/2016  M5.70 INCH       LAFAYETTE          MO   COCORAHS

            COCORAHS STATION ODESSA 1.9 ENE /MO-LF-6/.

0849 AM     HEAVY RAIN       1 NNE LEAVENWORTH       39.32N 94.92W
07/03/2016  M5.32 INCH       LEAVENWORTH        KS   MESONET

            MESONET STATION LEAVENWORTH /D5499/.

0700 AM     HEAVY RAIN       3 SSE PLATTE CITY       39.33N 94.76W
07/03/2016  M5.10 INCH       PLATTE             MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION PLATTE CITY 2SSE
            /PTCM7/.

0700 AM     HEAVY RAIN       3 SSE PLATTE CITY       39.33N 94.76W
07/03/2016  M5.10 INCH       PLATTE             MO   COCORAHS

            COCORAHS STATION 2 SSE PLATTE CITY
            /MO-PT-9/.

0748 AM     HEAVY RAIN       1 NNE LEAVENWORTH       39.32N 94.92W
07/03/2016  M5.08 INCH       LEAVENWORTH        KS   MESONET

            MESONET STATION LEAVENWORTH /D5499/.

0700 AM     HEAVY RAIN       2 S OAK GROVE           38.98N 94.12W
07/03/2016  M5.04 INCH       JACKSON            MO   COCORAHS

            COCORAHS STATION 1 SSE OAK GROVE /MO-JC-32/.

0700 AM     HEAVY RAIN       1 S GRAIN VALLEY        39.00N 94.20W
07/03/2016  M5.03 INCH       JACKSON            MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION GRAIN VALLEY /DLSM7/.

0700 AM     HEAVY RAIN       2 S OAK GROVE           38.98N 94.12W
07/03/2016  M4.99 INCH       JACKSON            MO   COCORAHS

            COCORAHS STATION 1 SSE OAK GROVE /MO-JC-32/.

0653 AM     HEAVY RAIN       KANSAS CITY INTL ARPT   39.30N 94.72W
07/03/2016  M4.97 INCH       PLATTE             MO   ASOS

            ASOS STATION KANSAS CITY INTL AIRPORT /MCI/.

0700 AM     HEAVY RAIN       1 S GRAIN VALLEY        39.00N 94.20W
07/03/2016  M4.96 INCH       JACKSON            MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION GRAIN VALLEY /DLSM7/.

0855 AM     HEAVY RAIN       1 NNE BOONVILLE         38.98N 92.74W
07/03/2016  M4.88 INCH       COOPER             MO   MESONET

            MESONET STATION BOONVILLE /C9078/.

0700 AM     HEAVY RAIN       3 SSE PLATTE CITY       39.33N 94.76W
07/03/2016  M4.80 INCH       PLATTE             MO   COCORAHS

            COCORAHS STATION 2 SSE PLATTE CITY
            /MO-PT-9/.

0700 AM     HEAVY RAIN       3 SSE PLATTE CITY       39.33N 94.76W
07/03/2016  M4.80 INCH       PLATTE             MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION PLATTE CITY 2SSE
            /PTCM7/.

0700 AM     HEAVY RAIN       2 SE INDEPENDENCE       39.06N 94.39W
07/03/2016  M4.71 INCH       JACKSON            MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION INDEPENDENCE /IPDM7/.

0730 AM     HEAVY RAIN       7 ESE FAYETTE           39.12N 92.56W
07/03/2016  M4.47 INCH       HOWARD             MO   MESONET

            MESONET STATION 5 WSW HARRISBURG /FYTM7/.

0755 AM     HEAVY RAIN       1 NNE BOONVILLE         38.98N 92.74W
07/03/2016  M4.43 INCH       COOPER             MO   MESONET

            MESONET STATION BOONVILLE /C9078/.

0700 AM     HEAVY RAIN       3 SSW RAYTOWN           38.97N 94.48W
07/03/2016  M4.36 INCH       JACKSON            MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION NO.2 /RATM7/.

0848 AM     HEAVY RAIN       1 WNW LEAVENWORTH       39.32N 94.94W
07/03/2016  M4.33 INCH       LEAVENWORTH        KS   MESONET

            MESONET STATION 1 WNW LEAVENWORTH /E0860/.

0745 AM     HEAVY RAIN       6 N LAKE TAPAWINGO      39.10N 94.30W
07/03/2016  M4.27 INCH       JACKSON            MO   MESONET

            MESONET STATION 5 N LAKE TAPAWINGO /LKCM7/.

0700 AM     HEAVY RAIN       3 SSW RAYTOWN           38.97N 94.48W
07/03/2016  M4.25 INCH       JACKSON            MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION NO.2 /RATM7/.

0630 AM     HEAVY RAIN       7 ESE FAYETTE           39.12N 92.56W
07/03/2016  M4.23 INCH       HOWARD             MO   MESONET

            MESONET STATION 5 WSW HARRISBURG /FYTM7/.

0745 AM     HEAVY RAIN       MOBERLY                 39.42N 92.43W
07/03/2016  M4.20 INCH       RANDOLPH           MO   MESONET

            MESONET STATION MOBERLY /E9000/.

0847 AM     HEAVY RAIN       1 SE LEAVENWORTH        39.30N 94.91W
07/03/2016  M4.17 INCH       LEAVENWORTH        KS   MESONET

            MESONET STATION 1 ESE LEAVENWORTH /D5628/.

0730 AM     HEAVY RAIN       2 SSW LEXINGTON         39.16N 93.89W
07/03/2016  M4.13 INCH       LAFAYETTE          MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION LEXINGTON 2SSW
            /LXGM7/.

0747 AM     HEAVY RAIN       1 WNW LEAVENWORTH       39.32N 94.94W
07/03/2016  M4.12 INCH       LEAVENWORTH        KS   MESONET

            MESONET STATION 1 WNW LEAVENWORTH /E0860/.

0700 AM     HEAVY RAIN       2 WNW MARSHALL          39.13N 93.22W
07/03/2016  M4.00 INCH       SALINE             MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION MARSHALL /MRHM7/.

0709 AM     HEAVY RAIN       2 SW LEAVENWORTH        39.28N 94.95W
07/03/2016  M4.00 INCH       LEAVENWORTH        KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION LEAVENWORTH 3SW
            /LVEK1/.

0700 AM     HEAVY RAIN       4 NNW LIBERTY           39.30N 94.44W
07/03/2016  M3.99 INCH       CLAY               MO   COCORAHS

            COCORAHS STATION 3 NNW LIBERTY /MO-CY-20/.

0700 AM     HEAVY RAIN       2 NE PLATTE CITY        39.40N 94.75W
07/03/2016  M3.94 INCH       PLATTE             MO   COCORAHS

            COCORAHS STATION 2 NE PLATTE CITY /MO-PT-7/.

0653 AM     HEAVY RAIN       SEDALIA MEMORIAL ARPT   38.70N 93.18W
07/03/2016  M3.82 INCH       PETTIS             MO   ASOS

            ASOS STATION SEDALIA MEMORIAL AIRPORT /DMO/.

0852 AM     HEAVY RAIN       2 S RAYTOWN             38.98N 94.47W
07/03/2016  M3.56 INCH       JACKSON            MO   MESONET

            MESONET STATION 1 S RAYTOWN /D9500/.

0700 AM     HEAVY RAIN       GARDNER                 38.81N 94.92W
07/03/2016  M3.48 INCH       JOHNSON            KS   COCORAHS

            COCORAHS STATION GARDNER /KS-JO-24/.

0700 AM     HEAVY RAIN       4 E SMITHVILLE          39.38N 94.51W
07/03/2016  M3.45 INCH       CLAY               MO   COCORAHS

            COCORAHS STATION 3 E SMITHVILLE /MO-CY-19/.

&&

NWS KANSAS CITY/PLEASANT HILL MO
IRIS SYSTEM

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:20 PM CDTRiver Flood WarningEAXCass, Henry, Johnson60 hr
Jul 2, 8:34 PM CDTRiver Flood WarningEAXJohnson, Pettis59 hr
Jul 2, 9:28 PM CDTRiver Flood WarningEAXCooper, Howard4 days
Jul 2, 9:35 PM CDTAreal Flood AdvisoryEAXJackson, Lafayette4 hr
Jul 2, 9:44 PM CDTRiver Flood WarningEAXHoward34 hr
Jul 2, 9:53 PM CDTRiver Flood WarningEAXCooper3 days
Jul 2, 10:05 PM CDTRiver Flood WarningEAXCarroll48 hr
Jul 2, 10:13 PM CDTRiver Flood WarningEAXBates24 hr
Jul 2, 11:32 PM CDTAreal Flood AdvisoryEAXPlatte4 hr
Jul 3, 12:03 AM CDTFlash Flood WarningEAXPlatte6 hr
Jul 3, 12:37 AM CDTFlash Flood WarningEAXLafayette, Pettis, Saline6 hr
Jul 3, 12:48 AM CDTRiver Flood WarningEAXClay, Ray38 hr
Jul 3, 1:18 AM CDTFlash Flood WarningEAXCooper, Howard6 hr
Jul 3, 1:26 AM CDTFlash Flood WarningEAXClay, Jackson, Lafayette, Ray6 hr
Jul 3, 2:08 AM CDTFlash Flood WarningEAXCooper, Johnson, Lafayette, Pettis6 hr
Jul 3, 2:12 AM CDTFlash Flood WarningEAXJackson6 hr
Jul 3, 2:58 AM CDTRiver Flood WarningEAXClay, Platte30 hr
Jul 3, 3:11 AM CDTRiver Flood WarningEAXJackson35 hr
Jul 3, 5:42 AM CDTAreal Flood WarningEAXClay, Jackson, Lafayette, Platte, Ray12 hr
Jul 3, 5:58 AM CDTAreal Flood WarningEAXCarroll, Chariton, Cooper, Howard, Johnson, Lafayette and 3 more12 hr
Jul 3, 3:36 PM CDTRiver Flood WarningEAXCass, Henry, Johnson36 hr
Jul 3, 5:41 PM CDTAreal Flood WarningEAXCooper, Howard, Johnson, Lafayette, Pettis, Saline6 hr

Nearby

River Flood Warnings in Missouri, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.